# SDR DALA2024092309306

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 CORROSION BUSHING ON HINGE FITTING 4 OF AILERON R/H WING. CORRECTIVE ACTION: REPLACED BUSHING (2 E/A) ON ATTACH FITTING #4 RH AILERON AND PERFORMED VISUAL INSPECTION ON BORES, NO DAMAGE FOUND. AS PER AIRBUS CMM TASK 57-61-21. (0569028)
